MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX
Model Number 7115-1515KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the following sterile implants and individual component parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records that were reviewed.Description, part number, lot number.Himax 15mm x 15mm x 15mm - sterile kit, 7115-1515kt, 300074.Himax 15mm x 15mm x 15mm - component, 240004ep, 103082.
 
Event or Problem Description
Doctor reports that on (b)(6) 2019 he performed a 1st, 2nd, and 3rd tarso-metatarsal fusion surgery using crossroads staples for the 2nd and 3rd tmt fusions.He says that at some point post-surgery the proximal staple leg in the 3rd tmt joint broke.Doctor reports that the patient is a smoker and is also non-compliant with regards to weightbearing.However, he says on the oblique x-ray provided that the joints appear to be healing well and fusing.

Brand Name
DYNAFORCE
Common Device Name
HIMAX
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501686
Report Number3020584246-2022-00034
Device Sequence Number7755393
Product Code JDR
UDI-Device Identifier00815432023325
UDI-Public00815432023325
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model Number7115-1515KT
Device Lot Number300074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale